Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pooper518

Skin is Ridiculously flakey on regimen

Recommended Posts

hi everyone,

i keep posting about side effects from the regimen and this is my latest one.

i got out of the shower today and found like a layer of dead skin on my face. it was gross... when i scratched it, it showed up like brown underneath my fingernail. (i know it's icky).

this is my 4th week on the regimen and i really think i'm starting to clear up nicely ( eusa_pray.gif ) but this dead skin is nasty and making me look dull. plus, it could lead to further breakouts and clogged pores.

on occasion (every other day or so), i use clean and clear blackhead clearing scub, which i heard was good for exfoliating but apparently it's not doing its job!!!

here is what i use (morning & night):

cetaphil facial liquid cleanser

dan's BP gel (wonderful!)

Eucerin Skin Renewal SPF 15 (morning)/cetaphil cream (night)

please help. what can i do to get rid of this dead skin? in a couple short weeks, i will be in egypt, hopefully swimming in the warm sun and i don't want to come out of the water looking as horrifying as i did today. help!!

miriam

Share this post


Link to post
Share on other sites
Guest Anubis

Eucerin Skin Renewal...this has AHA, right?

I would start by making it your only choice as AHA helps shed the skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×